# SDR SWIA2020021848694

- Difficulty date: January 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR COVER PANEL 834AZ,  DOOR HANDLE EXTRUSION ON PANEL, HAS WORN HOLE ON THE BOTTOM EDGE    (C-CHECK) RO 2/14/2020   REPAIRED THE HOLE IN DOOR HANDLE EXTENSION OF CARGO PANEL 834AZ USING FG-778138-504 PO# T47401 AND 828-3223 RESIN PER C&D ZODIAC CMM. COMPLIED WITH TASK CARD.
